MAUDE Adverse Event Report: ST. JUDE MEDICAL LIVEWIRE¿ TC ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORING QUADRIP; Cardiac ablation percutaneous catheter

ST. JUDE MEDICAL LIVEWIRE¿ TC ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORING QUADRIP; Cardiac ablation percutaneous catheter
Model Number 402151
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 7f, quadripolar, medium curl, livewire tc ablation catheter was received for evaluation.A short circuit was detected between electrode 1 and the thermistor wires.Dissection revealed that the flat wire insulation was torn and the insulation for the thermistor wires was abraded in the same location, consistent with the short circuit detected.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn insulation, abraded wires and short circuit remains unknown.
 
Event or Problem Description
This report is to advise of a short circuit found in the catheter during analysis.

Brand Name
LIVEWIRE¿ TC ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORING QUADRIP
Common Device Name
Cardiac ablation percutaneous catheter
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19249484
Report Number2182269-2024-00017
Device Sequence Number7351489
Product Code LPB
UDI-Device Identifier05414734200240
UDI-Public(01)05414734200240(10)8491716(17)250430
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P960016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number402151
Device Lot Number8491716
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexMale
Patient Weight75 KG